# SDR DALA2020031601879

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 IN FWD CARGO COMPARTMENT, CRACK INDICATION FOUND FROM THE SECOND FASTENER HOLE TO OUTBOARD OF Y1292.0 LOCATED A T FR 36 IN FWD CARGO COMPARTMENT. CRACK DIRECTION 10 O'CLOCK, REPAIR ACCOMPLISHED WITH CARD 179/100 AND ER/A 585412-14AD REV. ORIGINAL SECTION I
